# SDR AN0R2017629008

- Difficulty date: May 4, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Make and model: Doug MD-90-30
- Engine: Iae V2528D5
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Skin
- Part number: 29001541
- Condition: Delaminated
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AREAS OF DAMAGE EXIST COMMON TO THE C DUCT BONDED ASSEMBLY, FWD AND AFT SKIN, INBOARD AND OUTBOARD SIDEWALL FWD AND AFT OUTER SKINS AND MID CENTER INNER SKIN. DAMAGE ALSO EXISTS TO THE CLOSURE.
